# SDR DHL2005765003

- Difficulty date: September 15, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER COCKPIT DOOR INOP.  REMOVE AND INSTALL NEW LIGHT ASSY, OPS CKS GOOD IAW B727 MM 33-50-101.
